Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Erection not as good as earlier after taking UTI treatment. Advice?

i was treated for uti after running urinalysis and urine mcs, the culture yielded S aureus which was sensitive to levofloxacin . i took 500mg of it for 10days. when i had the infection i also had very weak erection and inability to sustain erection. upon starting the treatment i had remarkably improvement with the ED. now that i have completed the treatment, the ED is better than wheni had the infection but my erection is not as good as it use to be. please i need your help
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Dear alfannaim, AS you have not mentioned your age for ED problems age is ne of the important criteria, ok if you had uti weather you have been checked for blood sugar? but relax if you are non diabetic and recently recovered from uti, why you are not giving rest to the penis for few days and don't be observer all the time . you develop erection to enjoy sex. but instead of enjoying sex you are observing your penis ... this will make your erections poor... have a holiday from sex for few days have plenty of water , fruit juices if non diabetic relax then start intimate things first and don't observe your erections.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Urologist Dr. G.Srinivasan's  Response

Welcome to HCM.
Any infection in the body can reduce the sex drive and erection.
Pls give more time.

Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor